# SDR CALA0400025

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 51,690 hours, 26,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL IN E&E COMPARTMENT CORRODED AT STA 227.8, BL 0 TO RBL 7.  THE CORROSION WAS REMOVED AND THE INTERCOSTAL AND A STIFFENER WERE REMOVED AND REPLACED IAW SRM 51-10-2.
